# SDR DALA2024101009936

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION SEAT TRACK -Y765 AT LEVEL FR20 FWD GALLEY AREA ( SSI531189). CORRECTIVE ACTION: REPLACED SEAT TRACK -Y765 LOCATED AT LEVEL FR12 TO FR24 FWD GALLEY AREA AS PER A319 SRM 51-72-11-901-001 AND A320 SRM 51-42-11-801. (0598634)
